# SDR 96UAL900723

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7264U
- Make and model: Boeing 727222
- Aircraft serial: 21411
- Engine: Pwa JT8D15
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58631
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY EXIT SIGN AT DOOR 1 LEFT INOPERATIVE.  POWER CABLE FAILED,  REPLACED CABLE.
